Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.699 IF 1.699
  • IF 5-year value: 1.559 IF 5-year
    1.559
  • CiteScore value: 1.61 CiteScore
    1.61
  • SNIP value: 0.884 SNIP 0.884
  • IPP value: 1.49 IPP 1.49
  • SJR value: 0.648 SJR 0.648
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 52 Scimago H
    index 52
  • h5-index value: 21 h5-index 21
Volume 12, issue 2
Nonlin. Processes Geophys., 12, 171–180, 2005
https://doi.org/10.5194/npg-12-171-2005
© Author(s) 2005. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

Special issue: Nonlinear processes in solar-terrestrial physics and dynamics...

Nonlin. Processes Geophys., 12, 171–180, 2005
https://doi.org/10.5194/npg-12-171-2005
© Author(s) 2005. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

  01 Feb 2005

01 Feb 2005

A nonextensive entropy path to probability distributions in solar wind turbulence

M. P. Leubner and Z. Vörös
Viewed  
Total article views: 1,356 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
605 658 93 1,356 115 110
  • HTML: 605
  • PDF: 658
  • XML: 93
  • Total: 1,356
  • BibTeX: 115
  • EndNote: 110
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)
Cited  
Saved  
No saved metrics found.
Discussed  
No discussed metrics found.
Latest update: 23 Jan 2020
Publications Copernicus
Download
Citation